Alert archive / Arkansas / Special Weather Statements in 2013

Special Weather Statement, NWS Little Rock, AR

August 4, 2013Prairie County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 4, 2013, 7:21 PM CDT for Prairie County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2013, 7:21 PM CDT (00:21 UTC)
Expired
Aug 4, 2013, 8:05 PM CDT
In force
44 min
Issued by
NWS Little Rock, AR

County Prairie County, AR

The radar

The Little Rock radar (KLZK), 61 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2211 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2211 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WWUS84 KLZK 050021
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CDT SUN AUG 4 2013

ARZ033-045-046-050105-
LONOKE AR-PRAIRIE AR-WHITE AR-
721 PM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE...NORTHWESTERN
PRAIRIE AND NORTHEASTERN LONOKE COUNTIES UNTIL 800 PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MCRAE...OR 12 MILES SOUTH OF
SEARCY...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE 
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT 
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DES ARC...            THURMAN...            WALKER...
  VINITY CORNER...      JASMINE...            HICKORY PLAINS...
  HAYLEY...             CHILDERS...           CENTER POINT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3501 9144 3482 9163 3506 9188 3517 9174
TIME...MOT...LOC 0021Z 313DEG 14KT 3506 9175

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:14 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 4, 6:14 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
614 PM CDT SUN AUG 4 2013

.DISCUSSION...

UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

SOME SCATTERED SHRA/TSRA WILL BE POSSIBLE THIS EVENING INTO THE
EARLY MORNING TIME FRAME...THOUGH CHANCES DECREASE SOME AFTER
MIDNIGHT. HOWEVER...CHANCES INCREASE ONCE AGAIN FOR MON MORNING
INTO THE MIDDAY TIME FRAME. WHILE VFR CONDITIONS WILL BE
DOMINANT...MVFR OR LOWER CONDITIONS WILL BE POSSIBLE NEAR OR UNDER
ANY OF THE CONVECTIVE ACTIVITY. FOG AND LOW CIGS WILL ALSO BE
POSSIBLE THIS EVENING BEHIND THE RAINFALL THAT MOVED THROUGH THIS
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT SUN AUG 4 2013/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

RAIN CONTINUES ACROSS NORTHERN ARKANSAS...ASSOCIATED WITH
DISSIPATING MCS MOVING EAST ACROSS THE REGION. WHILE RAINFALL
AMOUNTS HAVE NOT BEEN HEAVY...ANY RAINFALL IS ONLY ADDING TO
SATURATION OF THE GROUND. ISOLATED CONVECTION IS FIRING UP THIS
AFTERNOON ALONG WARM FRONT LOCATED FROM NEAR FORT SMITH TO HOT
SPRINGS TO WEST OF MONTICELLO. WHILE WIDESPREAD SEVERE STORMS ARE
NOT EXPECTED...ONE OF THE PULSE STORMS COULD BRING SOME STRONG WINDS
WHEN THEY COLLAPSE.

AGAIN...MAIN CONCERN WILL BE WITH ANY ADDITIONAL HEAVY RAINFALL
RECEIVED ACROSS THE NORTHERN COUNTIES. WHILE AMOUNTS TODAY HAVE
GENERALLY REMAINED BELOW HALF OF AN INCH...THE GROUND WILL NOT BE
ABLE TO ABSORB MUCH MORE WATER. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH MONDAY AFTERNOON.

THERE IS SOME QUESTION ABOUT HOW FAR SOUTH THE THUNDERSTORM COMPLEX
WILL MOVE TONIGHT...WITH THE GFS BEING THE FARTHEST SOUTH. WITH THE
LOW LEVEL JET A LITTLE STRONGER TONIGHT...THINK THAT THE COMPLEX
WILL BE ABLE TO MOVE A LITTLE FARTHER SOUTH TONIGHT AND MONDAY THAN
THIS MORNING.

THE WARM FRONT WILL LIFT TO THE NORTHEAST MONDAY...WITH RAIN CHANCES
BECOMING ORIENTED MORE ACROSS THE NORTHEAST HALF OF THE STATE. THE
FRONT WILL LIFT NORTH OF THE REGION TUESDAY...BRINGING AN END TO THE
SIGNIFICANT RAIN CHANCES. HOWEVER...AS TROUGH MOVES THROUGH THE OHIO
VALLEY...THE FRONT WILL MOVE BACK SOUTH WEDNESDAY...CONTINUING THE
RAIN CHANCES.

TEMPERATURES WILL BE INFLUENCED BY THE CLOUD COVER AND RAINFALL.
WHILE THE NORTH WILL STAY RELATIVELY COOL...THE SOUTH WILL CONTINUE
TO SEE HEAT AND HUMIDITY. WILL HAVE TO MONITOR HEAT INDEX READINGS
FOR TUESDAY AND WEDNESDAY AFTERNOON.

LONG TERM...THURSDAY THROUGH SUNDAY

NORTHWEST UPPER FLOW WILL SEND A FRONTAL BOUNDARY INTO THE REGION
BY THURSDAY. THE BOUNDARY WILL STALL OUT NEAR THE REGION AS IT
HITS AN UPPER RIDGE CENTERED TO THE SOUTHWEST. THIS WILL ALLOW A
CONTINUED CHANCE OF SHOWERS/STORMS OVER THE REGION THROUGH THE
PERIOD.

TEMPERATURES WILL BE LARGELY DEPENDENT ON CLOUD COVER AND EXPECTED
RAINFALL...WITH THE NORTHEAST HALF THE COOLEST AND SOUTHWEST HALF
THE WARMEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  86  72  91 /  60  70  30  30
CAMDEN AR         73  94  76  97 /  20  40  10  10
HARRISON AR       70  88  72  91 /  70  60  30  20
HOT SPRINGS AR    75  93  74  95 /  30  40  20  10
LITTLE ROCK   AR  73  90  74  94 /  40  50  20  20
MONTICELLO AR     75  93  76  96 /  30  50  10  10
MOUNT IDA AR      72  94  74  96 /  30  30  10  10
MOUNTAIN HOME AR  69  87  71  90 /  80  70  30  30
NEWPORT AR        69  86  73  91 /  50  70  30  30
PINE BLUFF AR     73  91  75  95 /  30  50  20  20
RUSSELLVILLE AR   73  90  73  94 /  50  50  20  20
SEARCY AR         71  88  74  92 /  50  60  20  20
STUTTGART AR      73  90  75  94 /  40  50  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR BAXTER-BOONE-
CLEBURNE-FULTON-INDEPENDENCE-IZARD-JOHNSON-MARION-NEWTON-POPE-
SEARCY-SHARP-STONE-VAN BUREN.

&&

AVIATION...62
Hazardous weather outlook, Aug 4, 5:00 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN AUG 4 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH ARKANSAS TODAY AS AN
AREA OF PRECIPITATION MOVES SOUTHEAST OUT OF KANSAS. CHANCES OF
PRECIPITATION WILL INCREASE THROUGH THE MORNING AND SPREAD INTO
CENTRAL PARTS OF THE STATE. OVERALL THE THREAT OF SEVERE STORMS WILL
BE LOW TODAY.

HOWEVER...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE SLOW
MOVING AND WILL LIKELY AFFECT THE SAME AREAS FOR EXTENDED PERIODS
OF TIME. AS SUCH...FLASH FLOODING WILL BE A POSSIBILITY. THE
HEAVIEST RAINFALL AMOUNTS SHOULD RESIDE IN AREAS NORTH OF A LINE
FROM CLARKSVILLE...TO CLINTON...TO BATESVILLE. A FLASH FLOOD WATCH
IS IN EFFECT THROUGH TONIGHT FOR THOSE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS THE REGION INTO
THE WORK WEEK. THIS WILL BRING SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS. WITH THE REPEATED ROUNDS OF RAINFALL EXPECTED TO
AFFECT THE SAME GENERAL AREAS...FLASH FLOODING WILL CONTINUE TO BE A
POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF THE SEVERE WEATHER THREAT...SPOTTER
ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Aug 4, 4:22 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 PM CDT SUN AUG 4 2013

ARZ038-042150-
YELL AR-
422 PM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YELL COUNTY UNTIL 445 PM
CDT...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 5
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...           PLAINVIEW...          WING...
  SUNLIGHT BAY PARK...  ROVER...              RANGER...
  MACEDONIA...          KINGSTON...           CORINTH...
  BRIGGSVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3514 9330 3494 9323 3493 9350 3505 9353
TIME...MOT...LOC 2122Z 258DEG 6KT 3500 9343

44
Special weather statement, Aug 4, 4:56 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
456 PM CDT SUN AUG 4 2013

ARZ022-030-038-042225-
LOGAN AR-POPE AR-YELL AR-
456 PM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHWESTERN
POPE AND EASTERN LOGAN COUNTIES UNTIL 530 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
COVE LAKE TO 6 MILES NORTH OF DANVILLE TO NEAR DANVILLE...AND MOVING
EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       DANVILLE...
  PETIT JEAN RIVER WMA...                     OLA...
  MT NEBO SP...         MOSLEY...
  LAKE DARDANELLE STATE PARK...               LAKE DARDANELLE...
  DARDANELLE LOCK AND DAM...                  DARDANELLE...
  SPRING LAKE CAMPGROUND...                   RANGER...
  MT GEORGE...          MACEDONIA...          KINGSTON...
  HAVANA...             DELAWARE...           CORINTH...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3532 9332 3527 9312 3516 9304 3505 9312
      3496 9349 3509 9353 3518 9358
TIME...MOT...LOC 2156Z 249DEG 12KT 3519 9349 3514 9340
          3503 9338

62
Special weather statement, Aug 4, 7:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 PM CDT SUN AUG 4 2013

ARZ032-033-044-045-050050-
FAULKNER AR-LONOKE AR-PULASKI AR-WHITE AR-
705 PM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...NORTHEASTERN
PULASKI...NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES
UNTIL 745 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
GREYSTONE TO 6 MILES WEST OF GREYSTONE TO 4 MILES WEST OF OLMSTEAD TO
NEAR MORGAN...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SHERWOOD...           N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  MAUMELLE...           LITTLE ROCK AFB...    JACKSONVILLE...
  CABOT...              SYLVANIA...           SYLVAN HILLS...
  PARNELL...            OLMSTEAD...           OLD AUSTIN...
  MORGAN...             MAYFLOWER...          MARCHE...
  LEVY...               LAKEWOOD...           GREYSTONE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 134 AND 152.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 8 AND 12.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3496 9192 3486 9206 3481 9220 3474 9239
      3498 9247 3503 9233 3508 9219 3514 9207
TIME...MOT...LOC 0004Z 335DEG 11KT 3506 9205 3500 9215
          3494 9228 3489 9239

44
Special weather statement, Aug 4, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CDT SUN AUG 4 2013

ARZ033-045-046-050105-
LONOKE AR-PRAIRIE AR-WHITE AR-
721 PM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE...NORTHWESTERN
PRAIRIE AND NORTHEASTERN LONOKE COUNTIES UNTIL 800 PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MCRAE...OR 12 MILES SOUTH OF
SEARCY...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DES ARC...            THURMAN...            WALKER...
  VINITY CORNER...      JASMINE...            HICKORY PLAINS...
  HAYLEY...             CHILDERS...           CENTER POINT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3501 9144 3482 9163 3506 9188 3517 9174
TIME...MOT...LOC 0021Z 313DEG 14KT 3506 9175

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:05 PM CDTSpecial Weather StatementLZKPulaski45 min
Aug 4, 7:42 PM CDTSpecial Weather StatementLZKPulaski43 min
Aug 4, 8:19 PM CDTSpecial Weather StatementLZKLonoke46 min
Aug 5, 9:01 AM CDTSpecial Weather StatementLZKSharp19 min
Aug 5, 9:32 AM CDTFlash Flood WarningLZKFulton, Sharp118 min
Aug 5, 2:31 PM CDTSpecial Weather StatementLZKSearcy29 min
Aug 5, 2:35 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline40 min
Aug 5, 2:46 PM CDTSevere Thunderstorm WarningLZKMarion, Searcy29 min
Aug 5, 3:27 PM CDTSpecial Weather StatementLZKPerry18 min
Aug 5, 4:41 PM CDTSpecial Weather StatementLZKLonoke29 min
Aug 5, 4:59 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie31 min
Aug 5, 6:32 PM CDTSpecial Weather StatementLZKBradley48 min

Nearby

Special Weather Statements in Arkansas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.